# SDR SWIA200211358

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 18,202 hours, 24,955 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE LEFT MAIN GEAR WOULD NOT RETRACT ALL THE WAY.  CYCLED GEAR BUT DID NOT CLEAR PROBLEM.  RETURNED TO FIELD.  ADJUSTED ACTUATOR LENGTH PER MM 32-32-10 AND ADJUSTED PROX SENSORS TARGET PER MM 32-61-01.  GEAR RETRACTIONS AND INDICATIONS CHECK GOOD.
